Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 487178, 8 pages
http://dx.doi.org/10.1155/2014/487178
Research Article

Distributionally Robust Joint Chance Constrained Problem under Moment Uncertainty

1Department of Foundation Education, Southwest University for Nationalities, Chengdu, Sichuan 610041, China
2Department of Mathematics, Sichuan University, Chengdu, Sichuan 610064, China

Received 7 April 2014; Accepted 30 May 2014; Published 15 June 2014

Academic Editor: Nan-Jing Huang

Copyright © 2014 Ke-wei Ding. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Leisi Dai, Chengjin Ye, Xuhua Fu, Ke Sun, Qiaoyan Bian, and Huanhai Xin, “Distributional robust joint chance constrained optimal capacity installment of energy storage in power system with high penetration of wind power,” Dianwang Jishu/Power System Technology, vol. 41, no. 3, pp. 769–774, 2017. View at Publisher · View at Google Scholar